# SDR AALA961344

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N1511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AFTER REMOVING CORROSION THE REMAINING MATERIAL IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-932.  (M)
